Alert archive / Wisconsin / Special Weather Statements in 2012

Special Weather Statement, NWS Duluth, MN

July 8, 2012Price County, Wisconsin

NWS Duluth, MN issued this special weather statement at Jul 8, 2012, 2:08 PM CDT for Price County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2012, 2:08 PM CDT (19:08 UTC)
Expired
Jul 8, 2012, 2:45 PM CDT
In force
37 min
Issued by
NWS Duluth, MN

County Price County, WI

The radar

The Duluth radar (KDLH), 189 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1532 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WWUS83 KDLH 081908
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
208 PM CDT SUN JUL 8 2012

WIZ008-009-081945-
PRICE-SAWYER-
208 PM CDT SUN JUL 8 2012

...HEAVY THUNDERSTORM MOVING ACROSS PRICE COUNTY...

AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF FIFIELD...MOVING SOUTHEAST
AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  FIFIELD BY 215 PM...
  PHILLIPS BY 230 PM...
  PRENTICE BY 245 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4568 9010 4543 9039 4578 9076 4595 9050

$$

HLUCHAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jul 8, 12:33 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 8, 12:33 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1233 PM CDT SUN JUL 8 2012

.AVIATION...18Z TAFS

VFR CONDITIONS WILL LIKELY CONTINUE THROUGH MONDAY MORNING.
ISOLATED THUNDERSTORMS ARE IN THE FORECAST FOR KDLH/KBRD/KHYR
THROUGH EARLY THIS EVENING...BUT DID NOT REFLECT THIS POSSIBILITY
IN THE TAF FORECASTS BECAUSE OF THE UNLIKELIHOOD OF ANY AIRPORT
GETTING AFFECTED BY STORMS. EXPECT LIGHT TO BREEZY NORTHWEST WINDS
THROUGH THIS AFTERNOON...WHICH WILL BECOME VERY LIGHT OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 1016 AM CDT SUN JUL 8 2012/

UPDATE...

FORECAST IS IN GOOD SHAPE...AND ONLY MINOR CHANGES WERE MADE THIS
MORNING. SHOWERS WERE STILL OCCURRING IN EASTERN ND...AND THE ONES
THAT MOVED THROUGH THE ARROWHEAD INTO THE UPPER PENINSULA HAVE
DIMINISHED. THESE WERE ASSOCIATED WITH A THETA-E MAX SEEN AT 925MB
ALONG WITH SOME CONVERGENCE. WE KEPT SOME AFTERNOON SHOWERS/STORMS
GOING ACROSS THE SOUTHERN HALF OF THE NORTHLAND AND IN THE
ARROWHEAD THIS AFTERNOON. IT WILL TAKE A BIT LONGER FOR THE
THETA-E MAX TO DROP SOUTH OF THE REGION...ALTHOUGH THE CONVERGENCE
WEAKENS. SHOWERS/STORMS SHOULD MAINLY BE ISOLATED...IF WE GET
ANYTHING AT ALL.

TEMPS WERE RISING QUICKLY THIS MORNING...AND LOWER TO MID EIGHTIES
ARE STILL ON TRACK.

PREV DISCUSSION... /ISSUED 344 AM CDT SUN JUL 8 2012/

SHORT TERM...TODAY THROUGH MONDAY.

AT 3 AM...SKIES RANGED FROM PARTLY CLOUDY IN THE SOUTH...TO MOSTLY
CLEAR ACROSS THE REST OF THE AREA. THERE WAS A SMALL CLUSTER OF
THUNDERSTORMS MOVING ACROSS NC MN...AND THEY WERE HOLDING TOGETHER
AS OF 3 AM. THE STORMS WERE GENERALLY IN VICINITY OF A WEAK
SURFACE LOW AND FRONTAL BOUNDARIES. THE STORMS WERE MOVING TO THE
SE. TEMPERATURES RANGED FROM THE MID 50S TO THE LOWER TO MID 60S.
IT WAS ACTUALLY 71 AT THE SILVER BAY HARBOR.

THE MAIN SHORT TERM FOCUS IS RESOLVING VARIOUS PRECIPITATION
THREATS IN THIS PATTERN. YESTERDAY AT THIS TIME IT LOOKED AS IF
SCATTERED SHOWERS AND THUNDERSTORMS WOULD DEVELOP ACROSS THE
ENTIRE REGION BY THIS AFTERNOON. THE 00Z MODEL SOLUTIONS FROM LAST
EVENING NOW INDICATE THAT THE PRECIPITATION WILL BE LESS WIDESPREAD.

FOR TODAY...A WEAK COLD FRONT WILL MOVE FROM NORTH TO SOUTH ACROSS
THE NORTHLAND THIS SHOULD CONFINE THE CHANCE OF PRECIPITATION
MAINLY TO THE NORTH IN THE MORNING...AND TO THE SOUTH THIS
AFTERNOON. WILL ATTEMPT TO PLACE SOME STRATEGIC POPS BUT IN THIS
PATTERN IT WILL BE A BIT TOUGH. THE 4 KM NMM WRF ACTUALLY HAS
QUITE ISOLATED SHOWERS AND STORMS FOR TODAY. TEMPERATURES SHOULD
GENERALLY RISE INTO THE LOW TO MID 80S.

TONIGHT...MOST OF THE AREA SHOULD SEE CLEARING SKIES WITH A FEW
EARLY SHOWERS AND THUNDERSTORMS. A LITTLE BETTER CHANCE OF SHOWERS
AND STORMS SHOULD ESTABLISH ITSELF IN THE MN ARROWHEAD...WHERE LOW
PRESSURE WILL BASICALLY HANG UP AS THE NIGHT WEARS ON. OVERNIGHT
LOWS WILL BE COMMONLY IN THE 50S ACROSS THE AREA.

MONDAY WILL BE FAIRLY SIMILAR TO TODAY...WITH SHOWERS AND
THUNDERSTORMS BASICALLY CONFINED TO THE ARROWHEAD ON MONDAY. HIGH
TEMPERATURES WILL ONCE AGAIN REACH INTO THE 80S FOR DAYTIME HIGHS.

LONG TERM...MONDAY NIGHT THROUGH SATURDAY.

NW MID LVL FLOW COMBINED WITH SFC HIGH PRESSURE SHOULD MAINTAIN A
RELATIVELY QUIET WX PATTERN TUESDAY ACROSS CWA. BEYOND THAT
TIME...THE ERN CANADA MID LVL TROUGH WILL PUSH FARTHER EAST ALLOWING
50H HEIGHTS TO RISE ACROSS REGION. AN INCREASE IN BOTH HEAT AND
HUMIDITY WILL BEGIN A TREND TOWARDS MORE RW/TRW DEVELOPMENT THE
REMAINDER OF THE WEEK. HOWEVER...ONLY SLIGHT CHC WED/THURSDAY AS
BROAD MID LVL RIDGE ALOFT SHOWS LITTLE IN THE WAY OF IDENTIFIABLE
SHORTWAVE TROFS. SFC PATTERN FEATURES AN INITIALLY WEAK WARM
ADVECTION REGIME WED...INCREASING SOMEWHAT IN STRENGTH THROUGH
FRIDAY. ANTICYCLONIC CURVED FLOW IN BDRY LYR SUGGESTS LITTLE
ORGANIZED CONVERGENCE UNTIL LATE WEEK. AT THAT TIME...ALL MED RANGE
MDLS DEPICT AN APPROACHING MID LVL TROF WHICH SHOULD ASSIST IN
PROMOTING STEEPENING LAPSE RATES AND ENHANCED CONVECTIVE
INSTABILITY. DEEP LYR SHEAR IS FCST TO REMAIN QUITE WEAK THROUGH THE
LATER PART OF THE WEEK AS THE SFC/ELEVATED INSTABILITY INCREASES.
ALTHOUGH ORGANIZED CONVECTION MAY BE LACKING HIGH PWATS AND SLOW
MOVEMENT TO ANY CELLS MAY INCREASE CHANCE OF LOCALIZED HEAVY RAIN.

&&

.POINT TEMPS/POPS...
DLH  57  82  56  78 /  10  10  10  10
INL  52  81  54  81 /  10  10  10  10
BRD  57  81  58  81 /  10  10   0  10
HYR  55  85  54  80 /  10  10  10  10
ASX  56  80  55  78 /  10  10  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

AVIATION...GROCHOCINSKI
Hazardous weather outlook, Jul 8, 3:56 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
356 AM CDT SUN JUL 8 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-091030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
356 AM CDT SUN JUL 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
NORTHLAND TODAY AND TONIGHT. THE STORMS WILL BE QUITE ISOLATED FOR
MOST AREAS. SOME BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH A
FEW OF THE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ARROWHEAD
REGION ON MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ONCE AGAIN ON
WEDNESDAY AND WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LSZ121-140>148-091030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
356 AM CDT SUN JUL 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
NORTHLAND TODAY AND TONIGHT. THE STORMS WILL BE QUITE ISOLATED FOR
MOST AREAS. SOME BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH A
FEW OF THE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ARROWHEAD
REGION ON MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ONCE AGAIN ON
WEDNESDAY AND WEDNESDAY NIGHT AND AGAIN FROM FRIDAY THROUGH
SATURDAY.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 8, 1:19 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
119 PM CDT SUN JUL 8 2012

MNZ035>037-081845-
CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN-SOUTH AITKIN-
119 PM CDT SUN JUL 8 2012

...STRONG STORM DEVELOPING NEAR BIG SANDY LAKE...

AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BIG SANDY LAKE...MOVING SOUTHEAST AT 25 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
35 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING.

* THE THUNDERSTORM WILL BE NEAR...
  BALSAM BY 125 PM...
  TAMARACK BY 135 PM...
  WRIGHT BY 145 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4667 9278 4649 9296 4672 9342 4687 9327

MELDE
Special weather statement, Jul 8, 1:40 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
140 PM CDT SUN JUL 8 2012

WIZ001-081915-
DOUGLAS-
140 PM CDT SUN JUL 8 2012

...THUNDERSTORMS FORMING OVER DOUGLAS COUNTY...

AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF CHAFFEY...MOVING SOUTHEAST
AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  MOOSE JUNCTION BY 155 PM...
  SOLON SPRINGS BY 215 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4635 9171 4617 9202 4639 9229 4651 9204

HLUCHAN
Special weather statement, Jul 8, 1:54 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
154 PM CDT SUN JUL 8 2012

MNZ036>038-081930-
CARLTON/SOUTH ST. LOUIS-PINE-SOUTH AITKIN-
154 PM CDT SUN JUL 8 2012

...BRIEF HEAVY RAIN MOVING INTO CARLTON COUNTY...

AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF AUTOMBA...MOVING SOUTHEAST
AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  KETTLE RIVER BY 205 PM...
  BARNUM BY 220 PM...
  NEMADJI AND WILLOW RIVER BY 225 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4644 9249 4625 9278 4656 9317 4670 9297

HLUCHAN
Special weather statement, Jul 8, 1:56 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
156 PM CDT SUN JUL 8 2012

MNZ034-036-081930-
CROW WING-SOUTH AITKIN-
156 PM CDT SUN JUL 8 2012

...THUNDERSTORM MOVING INTO AITKIN COUNTY...

AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF MISSION...MOVING SOUTHEAST
AT 25 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  CUYUNA AND CROSBY BY 210 PM...
  DEERWOOD AND PINE KNOLL BY 220 PM...
  AITKIN BY 225 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4650 9354 4633 9381 4663 9413 4670 9396

HLUCHAN
Special weather statement, Jul 8, 2:06 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
206 PM CDT SUN JUL 8 2012

WIZ007-008-081930-
SAWYER-WASHBURN-
206 PM CDT SUN JUL 8 2012

...HEAVY THUNDERSTORM MOVING ACROSS WASHBURN COUNTY...

AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAMPSON...MOVING SOUTHEAST AT 20 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  SPRINGBROOK AND STANBERRY BY 225 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4583 9129 4565 9165 4604 9191 4611 9177

HLUCHAN
Special weather statement, Jul 8, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
208 PM CDT SUN JUL 8 2012

WIZ008-009-081945-
PRICE-SAWYER-
208 PM CDT SUN JUL 8 2012

...HEAVY THUNDERSTORM MOVING ACROSS PRICE COUNTY...

AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF FIFIELD...MOVING SOUTHEAST
AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  FIFIELD BY 215 PM...
  PHILLIPS BY 230 PM...
  PRENTICE BY 245 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4568 9010 4543 9039 4578 9076 4595 9050

HLUCHAN

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:19 PM CDTSpecial Weather StatementDLHAitkin26 min
Jul 8, 1:54 PM CDTSpecial Weather StatementDLHCarlton36 min
Jul 8, 1:56 PM CDTSpecial Weather StatementDLHCrow Wing34 min
Jul 8, 4:04 PM CDTSpecial Weather StatementDLHCrow Wing41 min
Jul 8, 5:01 PM CDTSpecial Weather StatementDLHPine44 min
Jul 8, 1:40 PM CDTSpecial Weather StatementDLHDouglas35 min
Jul 8, 2:06 PM CDTSpecial Weather StatementDLHWashburn24 min
Jul 8, 2:14 PM CDTSpecial Weather StatementDLHWashburn31 min
Jul 8, 2:41 PM CDTSpecial Weather StatementDLHSawyer, Washburn34 min
Jul 8, 3:37 PM CDTSpecial Weather StatementDLHSawyer23 min
Jul 8, 4:07 PM CDTSpecial Weather StatementDLHBurnett, Washburn38 min
Jul 8, 4:10 PM CDTSpecial Weather StatementDLHWashburn50 min
Jul 8, 4:48 PM CDTSpecial Weather StatementDLHWashburn27 min
Jul 8, 5:04 PM CDTSpecial Weather StatementDLHSawyer, Washburn56 min
Jul 8, 5:34 PM CDTSpecial Weather StatementDLHWashburn41 min
Jul 8, 5:54 PM CDTSpecial Weather StatementDLHSawyer66 min

Nearby

Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.